MathSciNet Relay Station
MathSciNet bibliographic data
MR2999287 11F41 (14K05)
Hsieh, Ming-Lun On the non-vanishing of Hecke $L$-values modulo $p$. Amer. J. Math. 134 (2012), no. 6, 1503–1539.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement